# SDR ASOA03247

- Difficulty date: June 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FROM OKC-DFW, THE CREW RECEIVED A FLAP CONTROL FAULT THAT WOULD NOT RESET, WITH THE FLAPS AT ZERO DEGREES.  QRH PROCEDURES WERE COMPLIED WITH AND THE FIRE TRUCKS REQUESTED AS A PRECAUTION.  THE AIRCRAFT LANDED AT DFW SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT.  OPERAITONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
